Ospamox Stupor Side Effect Reports
The following Ospamox Stupor side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Stupor, can occur, and what you can do about them.
A side effect could appear soon after you start Ospamox or it might take time to develop.
|Stupor, Chest Pain, Epileptic Aura|
This Stupor side effect was reported by a consumer or non-health professional from PL. A 52-year-old patient (weight:NA) experienced the following symptoms/conditions: helicobacter infection. The patient was prescribed Ospamox (dosage: 1000 Mg, Qd), which was started on Aug 27, 2013. Concurrently used drugs:
Ospamox Stupor Causes and Reviews
A coma is a deep state of unconsciousness. An individual in a coma is alive but unable to move or respond to his or her environment. Coma may occur as a complication of an underlying illness, or as a result of injuries, such as brain injury.
A coma rarely lasts more than 2 to 4 weeks. The outcome for coma depends on the cause, severity, and site of the damage. People may come out of a coma with physical, intellectual, and psychological problems. Some people may remain in a coma for years or even decades. For those people, the most common cause of death is infection, such as pneumonia.
NIH: National Institute of Neurological Disorders and Stroke
Ospamox Stupor Reviews
|Mon, 21 Mar 2011|
skin rash, throat sore...itching
|Wed, 26 Oct 2011|
|11 year age chaild first dose|
|Sat, 02 Jan 2010|
|does Ospamox aggrivate hemroids? :-[|
|Mon, 25 Apr 2011|
|My child 20 month old got Ospamox to treat sore throat. After taking it for a few days she started to loose control over one of her legs. Her foot moved into a position as is is seen with the physically disabled, turned in, and she was not able to stand on it correctly. I was told it might be caused by the virus itself. We decided we do not dare to give the med again, the next day she was ok, the food back to normal luckily. It was really scary, and not confirmed officially that it was caused by the medication, but I beleive it was.|
|Wed, 26 Oct 2011|